Methylphenidate-induced erections in a prepubertal child.

Hdl Handle:
http://hdl.handle.net/10147/301522
Title:
Methylphenidate-induced erections in a prepubertal child.
Authors:
Kelly, B D; Lundon, D J; McGuinness, D; Brady, C M
Affiliation:
Department of Urology, Galway University Hospital, Ireland. drbriankelly@hotmail.com
Citation:
Methylphenidate-induced erections in a prepubertal child. 2013, 9 (1):e1-2 J Pediatr Urol
Journal:
Journal of pediatric urology
Issue Date:
Feb-2013
URI:
http://hdl.handle.net/10147/301522
DOI:
10.1016/j.jpurol.2012.03.017
PubMed ID:
22552161
Abstract:
Methylphenidate is a medication used routinely in the management of attention deficit hyperactivity disorder. We report a case of a prepubertal child who developed unwanted erections after commencing a response-adjusted dosing regimen of sustained release methylphenidate. Despite priapism being a rare adverse reaction associated with methylphenidate, physicians and parents need to be aware as it can have significant long-term complications.
Item Type:
Article
Language:
en
MeSH:
Age Factors; Attention Deficit Disorder with Hyperactivity; Central Nervous System Stimulants; Child; Humans; Male; Methylphenidate; Priapism
ISSN:
1873-4898

Full metadata record

DC FieldValue Language
dc.contributor.authorKelly, B Den_GB
dc.contributor.authorLundon, D Jen_GB
dc.contributor.authorMcGuinness, Den_GB
dc.contributor.authorBrady, C Men_GB
dc.date.accessioned2013-09-13T08:36:59Z-
dc.date.available2013-09-13T08:36:59Z-
dc.date.issued2013-02-
dc.identifier.citationMethylphenidate-induced erections in a prepubertal child. 2013, 9 (1):e1-2 J Pediatr Urolen_GB
dc.identifier.issn1873-4898-
dc.identifier.pmid22552161-
dc.identifier.doi10.1016/j.jpurol.2012.03.017-
dc.identifier.urihttp://hdl.handle.net/10147/301522-
dc.description.abstractMethylphenidate is a medication used routinely in the management of attention deficit hyperactivity disorder. We report a case of a prepubertal child who developed unwanted erections after commencing a response-adjusted dosing regimen of sustained release methylphenidate. Despite priapism being a rare adverse reaction associated with methylphenidate, physicians and parents need to be aware as it can have significant long-term complications.en_GB
dc.language.isoenen
dc.rightsArchived with thanks to Journal of pediatric urologyen_GB
dc.subject.meshAge Factors-
dc.subject.meshAttention Deficit Disorder with Hyperactivity-
dc.subject.meshCentral Nervous System Stimulants-
dc.subject.meshChild-
dc.subject.meshHumans-
dc.subject.meshMale-
dc.subject.meshMethylphenidate-
dc.subject.meshPriapism-
dc.titleMethylphenidate-induced erections in a prepubertal child.en_GB
dc.typeArticleen
dc.contributor.departmentDepartment of Urology, Galway University Hospital, Ireland. drbriankelly@hotmail.comen_GB
dc.identifier.journalJournal of pediatric urologyen_GB
dc.description.fundingNo fundingen
dc.description.provinceConnachten
dc.description.peer-reviewpeer-reviewen

Related articles on PubMed

All Items in Lenus, The Irish Health Repository are protected by copyright, with all rights reserved, unless otherwise indicated.